RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kytmanov, Aleksandr Mechislavovich

Statistics Math-Net.Ru
Total publications: 67
Scientific articles: 67

Number of views:
This page:3484
Abstract pages:11738
Full texts:3706
References:1320
Professor
Doctor of physico-mathematical sciences (1991)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Phone: +7 (3912) 98 27 45
Fax: +7 (3912) 44 86 25
E-mail:
Keywords: multidimensional integral representations and residues, CR function theory, nonlinear systems of equations.
UDC: 517.55, 517.554, 517.982, 513.88, 517.552
MSC: 42B99, 11P21, 32A40, 32A07, 32A25

Subject:

Multidimensional complex analysis, computer algebra.

   
Main publications:
  1. V. I. Bykov, A. M. Kytmanov, S. G. Myslivets, “Stepennye summy nelineinykh sistem uravnenii”, Doklady RAN, 416:1 (2007), 1–4
  2. A. M. Kytmanov, S. G. Myslivets, “O glavnom znachenii po Koshi osobogo integrala Khenkina–Ramireza v strogo psevdovypuklykh oblastyakh prostranstva $C^n$”, Sib. matem. zhurn., 46:3 (2005), 625–633  mathnet  mathscinet
  3. A. M. Kytmanov, S. G. Myslivets, N. N. Tarkhanov, “O golomorfnoi formule Lefshetsa v strogo psevdovypuklykh oblastyakh na kompleksnykh mnogoobraziyakh”, Mat. sb., 195:12 (2004), 57–80  mathnet  mathscinet  zmath
  4. A. Kytmanov, S. Myslivets, N. Tarkhanov, “Holomorphic Lefschetz formula for manifolds with boundary”, Math. Z., 246 (2004), 769–794  crossref  mathscinet  zmath
  5. A. M. Kytmanov, S. G. Myslivets, “O postroenii tochnykh kompleksov, svyazannykh s kompleksom Dolbo”, Sib. matem. zhurn., 44:4 (2003), 779–799  mathnet  mathscinet  zmath
  6. A. Kytmanov, S. Myslivets, N. Tarkhanov, “Removable singularities of CR functions on singular boundaries”, Math. Z., 242 (2002), 491–515  crossref  mathscinet  zmath
  7. A. Kytmanov, S. Myslivets, N. Tarkhanov, “Analytic representation of CR functions on hypersurfaces with singularities”, Math. Nachr., 244 (2002), 170–183  crossref  mathscinet  zmath
  8. A. M. Kytmanov, Elimination methods in polynomial computer algebra, eds. V. I. Bykov, A. M. Kytmanov, M. Z. Lazman, Kluwer Academic Publishers, Dordreht, 1998, 252 p.  mathscinet  zmath
  9. A. M. Kytmanov, The Bochner–Martinelli integral and its applications, eds. A. M. Kytmanov, Birkhäuser Verlag, Basel–Boston–Berlin, 1995, 305 p.  mathscinet  zmath
  10. A. M. Kytmanov, Integral Bokhnera–Martinelli i ego primeneniya, ред. A. M. Kytmanov, Nauka, Novosibirsk, 2002, 240 s.
  11. A. M. Kytmanov, Metody isklyucheniya v kompyuternoi algebre mnogochlenov, ред. V. I. Bykov, A. M. Kytmanov, M. Z. Lazman, Nauka, Novosibirsk, 1991, 233 s.

http://www.mathnet.ru/eng/person15623
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199586
http://orcid.org/0000-0002-7394-1480

Publications in Math-Net.Ru
2020
1. Alexander M. Kytmanov, Olga V. Khodos, “On some examples of systems of transcendent equations”, J. Sib. Fed. Univ. Math. Phys., 13:3 (2020),  285–296  mathnet  isi
2. Vyacheslav Kuzovatov, Alexander Kytmanov, Azimbai Sadullaev, “On the application of the Plan formula to the study of the zeta-function of zeros of entire function”, J. Sib. Fed. Univ. Math. Phys., 13:2 (2020),  135–140  mathnet  isi
2019
3. A. M. Kytmanov, E. K. Myshkina, “Residue integrals and Waring formulas for algebraical and transcendental systems of equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 5,  40–55  mathnet
4. Alexander M. Kytmanov, Evgeniya K. Myshkina, “On some approach for finding the resultant of two entire functions”, J. Sib. Fed. Univ. Math. Phys., 12:4 (2019),  434–438  mathnet  isi
2018
5. A. M. Kytmanov, O. V. Khodos, “An approach to the determination of the resultant of two entire functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 4,  49–59  mathnet; Russian Math. (Iz. VUZ), 62:4 (2018), 42–51  isi  scopus
6. Alexander M. Kytmanov, Simona G. Myslivets, “Multidimensional boundary analog of the Hartogs theorem in circular domains”, J. Sib. Fed. Univ. Math. Phys., 11:1 (2018),  79–90  mathnet  isi
2016
7. A. M. Kytmanov, S. G. Myslivets, “Holomorphic extension of functions along finite families of complex straight lines in an $n$-circular domain”, Sibirsk. Mat. Zh., 57:4 (2016),  792–808  mathnet  elib; Siberian Math. J., 57:4 (2016), 618–631  isi  elib  scopus
2015
8. Alexander M. Kytmanov, Simona G. Myslivets, “Holomorphic extension of continuous functions along finite families of complex lines in a ball”, J. Sib. Fed. Univ. Math. Phys., 8:3 (2015),  291–302  mathnet
9. A. M. Kytmanov, E. K. Myshkina, “On calculation of power sums of roots for one class of systems of non-algebraic equations”, Sib. Èlektron. Mat. Izv., 12 (2015),  190–209  mathnet
2014
10. A. M. Kytmanov, E. K. Myshkina, “On the Power Sums of Roots for Systems of the Entire Functions of Finite Order of Growth”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 14:3 (2014),  62–82  mathnet; J. Math. Sci., 213:6 (2016), 868–886
2013
11. A. M. Kytmanov, E. K. Myshkina, “Evaluation of power sums of roots for systems of non-algebraic equations in $\mathbb C^n$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 12,  36–50  mathnet; Russian Math. (Iz. VUZ), 57:12 (2013), 31–43  scopus
12. A. M. Kytmanov, O. V. Hodos, “On convergence of series of homogeneous harmonic polynomials in $\mathbb R^n$”, Sib. Èlektron. Mat. Izv., 10 (2013),  649–655  mathnet
13. V. I. Kuzovatov, A. M. Kytmanov, “On a boundary analog of the Forelli theorem”, Sibirsk. Mat. Zh., 54:5 (2013),  1051–1068  mathnet  mathscinet; Siberian Math. J., 54:5 (2013), 841–856  isi  scopus
2012
14. A. S. Katsunova, A. M. Kytmanov, “A rearrangement formula for a singular Cauchy–Szegö integral in a ball from $\mathbb C^n$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 4,  24–32  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:4 (2012), 19–26  scopus
15. Alexander M. Kytmanov, Simona G. Myslivets, “Holomorphic continuation of functions along finite families of complex lines in the ball”, J. Sib. Fed. Univ. Math. Phys., 5:4 (2012),  547–557  mathnet
16. Alexander M. Kytmanov, Simona G. Myslivets, “On the families of complex lines which are sufficient for holomorphic continuation of functions given on the boundary of the domain”, J. Sib. Fed. Univ. Math. Phys., 5:2 (2012),  213–222  mathnet
17. V. I. Kuzovatov, A. M. Kytmanov, “Reflection principle for solutions of the Helmholtz equation in a half-space”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 12:1 (2012),  102–113  mathnet; J. Math. Sci., 198:5 (2014), 564–574
2011
18. A. M. Kytmanov, S. G. Myslivets, “Some families of complex lines sufficient for holomorphic continuation of functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 4,  72–80  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:4 (2011), 60–66  scopus
19. Alexander M. Kytmanov, “Some application of the Bochner–Martinelli integral”, J. Sib. Fed. Univ. Math. Phys., 4:1 (2011),  32–42  mathnet  elib
20. A. M. Kytmanov, S. G. Myslivets, V. I. Kuzovatov, “Minimal dimension families of complex lines sufficient for holomorphic extension of functions”, Sibirsk. Mat. Zh., 52:2 (2011),  326–339  mathnet  mathscinet; Siberian Math. J., 52:2 (2011), 256–266  isi  scopus
2009
21. Alexander M. Kytmanov, Simona G. Myslivets, “Iterates of the Bochner–Martinelli Integral Operator in a Ball”, J. Sib. Fed. Univ. Math. Phys., 2:2 (2009),  137–145  mathnet
22. A. M. Kytmanov, S. G. Myslivets, “Conditions for the $\overline\partial$-closedness of differential forms”, Sibirsk. Mat. Zh., 50:6 (2009),  1333–1347  mathnet  mathscinet; Siberian Math. J., 50:6 (2009), 1049–1061  isi  scopus
2008
23. Alexander M. Kytmanov, Simona G. Myslivets, “On Asymptotic Expansion of the Conormal Symbol of the Singular Bochner-Martinelli Operator on the Surfaces with Singular Points”, J. Sib. Fed. Univ. Math. Phys., 1:1 (2008),  3–12  mathnet
24. A. M. Kytmanov, S. G. Myslivets, “On Families of Complex Lines Sufficient for Holomorphic Extension”, Mat. Zametki, 83:4 (2008),  545–551  mathnet  mathscinet  zmath; Math. Notes, 83:4 (2008), 500–505  isi  scopus
2007
25. A. M. Kytmanov, S. G. Myslivets, “On the zeta-function of systems of nonlinear equations”, Sibirsk. Mat. Zh., 48:5 (2007),  1073–1082  mathnet  mathscinet  zmath; Siberian Math. J., 48:5 (2007), 863–870  isi  scopus
26. A. M. Kytmanov, S. G. Myslivets, “Bochner–Martinelli singular integral operator on the hypersurfaces with singular points”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 7:2 (2007),  3–18  mathnet
2006
27. A. M. Kytmanov, S. G. Myslivets, “Higher-dimensional boundary analogs of the Morera theorem in problems of analytic continuation of functions”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 108 (2006),  67–105  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 120:6 (2004), 1842–1867
2005
28. A. M. Kytmanov, Z. E. Potapova, “Formulas for determining power sums of roots of systems of meromorphic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 8,  39–48  mathnet  mathscinet; Russian Math. (Iz. VUZ), 49:8 (2005), 36–45
29. A. M. Kytmanov, S. G. Myslivets, “On the Cauchy principal value of the Khenkin–Ramirez singular integral in strictly pseudoconvex domains of`$\mathbb C^n$”, Sibirsk. Mat. Zh., 46:3 (2005),  625–633  mathnet  mathscinet; Siberian Math. J., 46:3 (2005), 494–500  isi
2004
30. A. M. Kytmanov, S. G. Myslivets, N. N. Tarkhanov, “On a holomorphic Lefschetz formula in strictly pseudoconvex subdomains of complex manifolds”, Mat. Sb., 195:12 (2004),  57–80  mathnet  mathscinet  zmath  elib; Sb. Math., 195:12 (2004), 1757–1779  isi  scopus
2003
31. A. M. Kytmanov, S. G. Myslivets, “On construction of exact complexes connected with the Dolbeault complex”, Sibirsk. Mat. Zh., 44:4 (2003),  779–799  mathnet  mathscinet  zmath; Siberian Math. J., 44:4 (2003), 611–628  isi
2001
32. A. M. Kytmanov, M. S. Myslivets, “On $CR$-distributions defined on hypersurfaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 10,  47–52  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 45:10 (2001), 44–48
2000
33. A. M. Kytmanov, I. A. Tsikh, “On the removability of singularities of $CR$-functions”, Fundam. Prikl. Mat., 6:2 (2000),  441–454  mathnet  mathscinet  zmath
1999
34. A. M. Kytmanov, O. V. Khodos, “On conditions for the holomorphic continuation of smooth CR-functions into a fixed domain”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 6,  37–40  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 43:6 (1999), 35–38
35. S. Kosbergenov, A. M. Kytmanov, S. G. Myslivets, “On a boundary Morera theorem for classical domains”, Sibirsk. Mat. Zh., 40:3 (1999),  595–604  mathnet  mathscinet  zmath; Siberian Math. J., 40:3 (1999), 506–514  isi
1997
36. A. M. Kytmanov, I. A. Tsikh, “On the holomorphic continuation of $CR$-hyperfunctions into a fixed domain”, Sibirsk. Mat. Zh., 38:6 (1997),  1319–1334  mathnet  mathscinet  zmath; Siberian Math. J., 38:6 (1997), 1146–1159  isi
37. A. M. Kytmanov, S. G. Myslivets, “On the holomorphicity of functions representable by the logarithmic residue formula”, Sibirsk. Mat. Zh., 38:2 (1997),  351–361  mathnet  mathscinet  zmath; Siberian Math. J., 38:2 (1997), 302–311  isi
1996
38. V. I. Bykov, A. M. Kytmanov, T. A. Osetrova, “Computer algebra of polynomials. A modified method of elimination of unknowns”, Dokl. Akad. Nauk, 350:4 (1996),  443–445  mathnet  mathscinet  zmath
1995
39. A. M. Kytmanov, K. Rea, “Removal of singularities of integrable $CR$-functions lying on Hölder peak sets”, Dokl. Akad. Nauk, 341:1 (1995),  22–23  mathnet  mathscinet  zmath
40. A. M. Kytmanov, S. G. Myslivets, “On a certain boundary analog of Morera's theorem”, Sibirsk. Mat. Zh., 36:6 (1995),  1350–1353  mathnet  mathscinet  zmath; Siberian Math. J., 36:6 (1995), 1171–1174  isi
1994
41. A. M. Kytmanov, M. Sh. Yakimenko, “On a 0Phicriterion for the existence of a Phiholomorphic continuation of functions into $C^2$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 8,  39–45  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:8 (1994), 38–44
1993
42. L. A. Aizenberg, A. M. Kytmanov, “On the possibility of holomorphic extension, into a domain, of functions defined on a connected piece of its boundary. II”, Mat. Sb., 184:1 (1993),  3–14  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 78:1 (1994), 1–10  isi
43. A. M. Kytmanov, M. Sh. Yakimenko, “On holomorphic extension of hyperfunctions”, Sibirsk. Mat. Zh., 34:6 (1993),  113–122  mathnet  mathscinet  zmath; Siberian Math. J., 34:6 (1993), 1101–1109  isi
1992
44. A. M. Kytmanov, T. N. Nikitina, “Removable singularities of $\mathrm{CR}$-functions given on generic manifolds”, Dokl. Akad. Nauk, 326:3 (1992),  414–416  mathnet  mathscinet  zmath; Dokl. Math., 46:2 (1993), 279–281
45. A. M. Kytmanov, T. N. Nikitina, “Holomorphic extension of $CR$-functions with singularities on a generic manifold”, Izv. RAN. Ser. Mat., 56:3 (1992),  673–686  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 40:3 (1993), 623–635  isi
46. A. M. Kytmanov, B. B. Prenov, N. N. Tarkhanov, “The Poincaré–Bertrand formula for the Martinelli–Bochner integral”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 11,  29–34  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:11 (1992), 27–32
1991
47. L. A. Aizenberg, A. M. Kytmanov, “Holomorphic continuation of functions from a part of the domain boundary”, Dokl. Akad. Nauk SSSR, 321:6 (1991),  1129–1132  mathnet  mathscinet  zmath; Dokl. Math., 44:3 (1992), 839–842
48. A. M. Kytmanov, “On the number of real roots of systems of equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 6,  20–23  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:6 (1991), 19–22
49. L. A. Aizenberg, A. M. Kytmanov, “On the possibility of holomorphic extension into a domain of function defined on a connected piece of its boundary”, Mat. Sb., 182:4 (1991),  490–507  mathnet  mathscinet  zmath; Math. USSR-Sb., 72:2 (1992), 467–483  isi
1990
50. A. M. Kytmanov, “Holomorphic extension of CR-functions with singularities on a hypersurface”, Izv. Akad. Nauk SSSR Ser. Mat., 54:6 (1990),  1320–1330  mathnet  mathscinet  zmath; Math. USSR-Izv., 37:3 (1991), 681–691
51. A. M. Kytmanov, T. N. Nikitina, “Multidimensional Carleman formulas in Siegel domain”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 3,  44–49  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:3 (1990), 50–56
52. A. M. Kytmanov, “Holomorphic extension of integrable $CR$-functions from part of the boundary of the domain”, Mat. Zametki, 48:2 (1990),  64–71  mathnet  mathscinet  zmath; Math. Notes, 48:2 (1990), 761–765  isi
53. A. M. Kytmanov, “The $\bar\partial$ Neumann problem for smooth functions and distributions”, Mat. Sb., 181:5 (1990),  656–668  mathnet  mathscinet  zmath; Math. USSR-Sb., 70:1 (1991), 72–92
54. A. M. Kytmanov, “A generalized Fourier transform of tempered distributions”, Sibirsk. Mat. Zh., 31:2 (1990),  94–103  mathnet  mathscinet  zmath; Siberian Math. J., 31:2 (1990), 264–272  isi
1989
55. A. M. Kytmanov, T. N. Nikitina, “Analogs of Carleman's formula for classical domains”, Mat. Zametki, 45:3 (1989),  87–93  mathnet  mathscinet  zmath; Math. Notes, 45:3 (1989), 243–248  isi
1988
56. A. M. Kytmanov, T. N. Nikitina, “Boundary sets of uniqueness for pluriharmonic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 1,  25–28  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:1 (1988), 30–33
57. A. M. Kytmanov, “On the removal singularities of integrable CR functions”, Mat. Sb. (N.S.), 136(178):2(6) (1988),  178–186  mathnet  mathscinet  zmath; Math. USSR-Sb., 64:1 (1989), 177–185
1987
58. A. M. Kytmanov, “The removal of singularities of CR-functions”, Uspekhi Mat. Nauk, 42:6(258) (1987),  197–198  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:6 (1987), 239–240  isi
1986
59. L. A. Aĭzenberg, A. M. Kytmanov, B. B. Prenov, “Application of a multidimensional logarithmic residue for obtaining analogues of the Voronoǐ–Hardy identity”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 5,  11–16  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:5 (1986), 13–19
1984
60. S. Kosbergenov, A. M. Kytmanov, “Generalizations of the Schwarz and Riesz–Herglotz formulas in Reinhardt domains”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 10,  60–64  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:10 (1984), 78–83
1983
61. A. M. Kytmanov, “Calculation of an integral of Martinelli–Bochner type in a ball and some of its applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 3,  59–66  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:3 (1983), 72–80
1981
62. A. M. Kytmanov, “On the exact calculation of an integral of Martinelli–Bochner type in the ball in $\mathbb C^n$”, Uspekhi Mat. Nauk, 36:3(219) (1981),  217–218  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:3 (1981), 258–259  isi
1980
63. A. M. Kytmanov, “A class of multidimensional distributions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 10,  23–28  mathnet  mathscinet  zmath
1978
64. A. M. Kytmanov, “The representation and product of distributions of several variables by means of harmonic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 1,  36–42  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:1 (1978), 28–33
1976
65. A. M. Kytmanov, A. A. Preobrazhenskii, “On a problem about the density of the polynomials of a definite form in the space of continuous functions on the boundary of the domain in $C^n$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 7,  50–51  mathnet  mathscinet  zmath
66. A. M. Kytmanov, “A certain characteristic property of $\overline\partial$-closed exterior differential forms”, Uspekhi Mat. Nauk, 31:2(188) (1976),  217–218  mathnet  mathscinet  zmath
1975
67. A. M. Aronov, A. M. Kytmanov, “Holomorphicity of functions representable by a Martinelli–Bochner integral”, Funktsional. Anal. i Prilozhen., 9:3 (1975),  83–84  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:3 (1975), 254–255

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020